A neural network approach to shape from shading

Jiang, TZ, Liu, B, Yu, YL and Evans, DJ, 2003. A neural network approach to shape from shading. International Journal of Computer Mathematics, 80 (4), pp. 433-439. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Jiang, T.Z., Liu, B., Yu, Y.L. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2003
Volume: 80
Number: 4
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:39
Last Modified: 09 Oct 2015 10:39
URI: http://irep.ntu.ac.uk/id/eprint/16072

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year